MightGet.com






Boots Pharmaceuticals Ibuprofen Caplets 200mg -


4 Advantage card points. Relieves pain, inflammation and fever. Easy to swallow. Suitable for: Adults and children of 12 years and over. Active ingredients: Ibuprofen See details below always read the label. FREE Delivery on orders over 45 GBP. (Barcode EAN=5045095384234)